# SDR SWIA2018120745335

- Difficulty date: October 18, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spigot
- Part number: CN6242067205
- Condition: Cracked
- Location: Lt Engine Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE PANEL 433AL HAS CRACKED SPIGOT.  (C-CHECK) RO: 12/06/2018 REMOVED AND REPLACED SPIGOT P/N CN624-2067-205 ON TO PANEL 433AL IAW SRM.
